# SDR USAABB08134

- Difficulty date: August 15, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 42,658 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - THE CABIN CREW FAILED TO DISARM THE L2 DOOR, RESULTING IN A PARTIAL EMERGENCY ESCAPE SLIDE DEPLOYMENT.  MAINTENANCE REPLACED THE L2 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.  (S)
